# SDR WTAA970149

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Bag JETSTM3101
- Aircraft serial: 793
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FAT - LEFT ENGINE FAILED TO REACH MINIMUM STATIC TAKEOFF TORQUE.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT ENGINE.  AIRCRAFT RETURNED TO SERVICE.  (M)
